Prostap and pain

I've now been on prostap for 8 weeks. I'm not taking HRT with it. I had bleeding and a lot of pain in the first couple of weeks, which fortunately subsided. I'm now experiencing quite a bad flare up of pain, although I'm not bleeding. I had decapeptyl last year (with HRT) which was abandoned after the 5th injection because of pain.

I am maxed out on all my painkillers and it really hurts :/ I'm due to have surgery in 8 days and I'm not sure what to do - whether or not I need to ring the hospital and talk to someone or whether to just ride it out.

1 Reply

oldestnewest
  • Hi, hope your feeling better. It is hard to know whether to ride things out especially if your preparing for surgery and have things to do in life to get ready...I don't find my bleeding neccesarily always lines up with pain, if anything it is usually a day or two before then the bleeding confirms why pain was getting up.

    I saw your reply mentioning bowel surgery- I have suspected endo on bowel so am interested in hearing about people that can access surgeons that deal with this area which seems so much more complicated. Best of luck with your surgery- getting a good outcome & feeling calm through it all too. Do you have a post surgery pain plan? I wish I had got better pain management waking up from last one- I think it can possibly make a difference to recoveries too.

You may also like...